Alert archive / Nebraska / Wind Advisories in 2007
Wind Advisory 14, NWS Cheyenne, WY
NWS Cheyenne, WY issued this wind advisory at Oct 19, 2007, 1:14 PM MDT for 7 counties in Nebraska. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Oct 19, 2007, 1:14 PM MDT (19:14 UTC)
- Expired
- Oct 19, 2007, 6:00 PM MDT
- In force
- 5 hr
- Issued by
- NWS Cheyenne, WY
Counties Banner County, NE, Box Butte County, NE, Cheyenne County, NE, Dawes County, NE, Kimball County, NE, Morrill County, NE, Scotts Bluff County, NE
The radar
The Cheyenne radar (KCYS), 141 km from the middle of the area, began a volume at 19:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 7.2 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2576 m above ground
- 0-6 km bulk shear
- 78 kt
- 0-1 km storm-relative helicity
- 168 m²/s²
- 0-3 km storm-relative helicity
- 175 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KCYS 191914 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 114 PM MDT FRI OCT 19 2007 ...STRONG WINDS WILL CONTINUE ACROSS SOUTHEAST WYOMING THROUGH LATE AFTERNOON TODAY... .A STRONG DIFFERENCE IN PRESSURE WILL CONTINUE THROUGH THIS AFTERNOON BETWEEN HIGH PRESSURE ACROSS THE GREAT BASIN STATES AND LOW PRESSURE ACROSS THE CENTRAL UNITED STATES. STRONG WINDS WILL OCCUR ACROSS PORTIONS OF SOUTHEAST WYOMING. IF YOU ARE DRIVING... PLEASE BE AWARE OF THE STRONG WINDS. PLEASE KEEP A FIRM GRIP ON THE STEERING WHEEL AND WATCH FOR STRONG CROSSWINDS. WYZ060-068-070-200000- /O.EXA.KCYS.HW.W.0013.000000T0000Z-071020T0000Z/ NIOBRARA-GOSHEN-PINE BLUFFS- INCLUDING THE CITIES OF...LUSK...TORRINGTON...PINE BLUFFS 114 PM MDT FRI OCT 19 2007 ...HIGH WIND WARNING IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON. STRONG WEST WINDS WILL CONTINUE THROUGH LATE AFTERNOON TODAY. YOU CAN EXPECT WEST WINDS OF 30 TO 45 MPH WITH GUSTS TO 60 MPH. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ WYZ059-061>067-069-200000- /O.CON.KCYS.HW.W.0013.000000T0000Z-071020T0000Z/ CONVERSE-SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE- NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-PLATTE- CHEYENNE FOOTHILLS- INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...RAWLINS...HANNA... MEDICINE BOW...CENTENNIAL...GARRETT...LARAMIE...BUFORD... HORSE CREEK...WHEATLAND...GUERNSEY...CHEYENNE 114 PM MDT FRI OCT 19 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON. STRONG WEST WINDS WILL CONTINUE THROUGH LATE AFTERNOON TODAY. ACROSS THE LOWER ELEVATIONS...EXPECT WEST WINDS OF 30 TO 45 MPH WITH GUSTS TO 60 MPH. IN THE MOUNTAINS...EXPECT WEST WINDS OF 35 TO 50 MPH WITH GUSTS TO 70 MPH. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ NEZ001>003-019>021-054-055-200000- /O.NEW.KCYS.WI.Y.0014.071019T1914Z-071020T0000Z/ SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE- INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE... SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD... KIMBALL...SIDNEY 114 PM MDT FRI OCT 19 2007 ...WIND ADVISORY IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON. YOU CAN EXPECT WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH THROUGH THE AFTERNOON HOURS TODAY. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ RUBIN
2 follow-up statements
000 WWUS75 KCYS 192123 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 323 PM MDT FRI OCT 19 2007 ...STRONG WINDS WILL REDEVELOP LATE TONIGHT AND ON SATURDAY ACROSS MUCH OF SOUTHEAST WYOMING... .A STRONG DIFFERENCE IN PRESSURE WILL CONTINUE THROUGH THIS AFTERNOON BETWEEN HIGH PRESSURE ACROSS THE GREAT BASIN STATES AND LOW PRESSURE ACROSS THE CENTRAL UNITED STATES. STRONG WINDS WILL OCCUR ACROSS MUCH OF SOUTHEAST WYOMING. IF YOU ARE DRIVING... PLEASE BE AWARE OF THE STRONG WINDS. PLEASE KEEP A FIRM GRIP ON THE STEERING WHEEL AND WATCH FOR STRONG CROSSWINDS. ANOTHER ROUND OF STRONG WINDS WILL OCCUR LATE TONIGHT AND ON SATURDAY ACROSS MOST OF SOUTHEAST WYOMING ASSOCIATED WITH A COLD FRONTAL PASSAGE AND RAPIDLY MOVING STORM SYSTEM PASSAGE. WYZ059-061>067-200600- /O.NEW.KCYS.HW.A.0011.071020T0900Z-071020T2100Z/ /O.CON.KCYS.HW.W.0013.000000T0000Z-071020T0000Z/ CONVERSE-SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE- NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-PLATTE- INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...RAWLINS...HANNA... MEDICINE BOW...CENTENNIAL...GARRETT...LARAMIE...BUFORD... HORSE CREEK...WHEATLAND...GUERNSEY 323 PM MDT FRI OCT 19 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON... ...HIGH WIND WATCH IN EFFECT FROM 3 AM MDT SATURDAY THROUGH SATURDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM 3 AM MDT SATURDAY THROUGH SATURDAY AFTERNOON. A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON. STRONG WEST WINDS WILL CONTINUE THROUGH LATE AFTERNOON TODAY. ACROSS THE LOWER ELEVATIONS...EXPECT WEST WINDS OF 30 TO 45 MPH WITH GUSTS TO 60 MPH. IN THE MOUNTAINS...EXPECT WEST WINDS OF 35 TO 50 MPH WITH GUSTS TO 70 MPH. LATE TONIGHT AND ON SATURDAY...ANOTHER ROUND OF STRONG WEST WINDS IS LOOKING MORE LIKELY ASSOCIATED WITH A STRONG COLD FRONTAL PASSAGE AND WEATHER DISTURBANCE PASSAGE. AFTER COLD FRONTAL PASSAGE...WEST WINDS WILL INCREASE TO 30 TO 45 MPH WITH GUSTS TO 60 MPH AT LOWER ELEVATIONS. AT HIGHER ELEVATIONS...WEST WINDS WILL INCREASE TO 35 TO 50 MPH WITH GUSTS TO 70 MPH AFTER COLD FRONTAL PASSAGE. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ WYZ060-068>070-200000- /O.CON.KCYS.HW.W.0013.000000T0000Z-071020T0000Z/ NIOBRARA-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS- INCLUDING THE CITIES OF...LUSK...TORRINGTON...CHEYENNE... PINE BLUFFS 323 PM MDT FRI OCT 19 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON. STRONG WEST WINDS WILL CONTINUE THROUGH LATE AFTERNOON TODAY. YOU CAN EXPECT WEST WINDS OF 30 TO 45 MPH WITH GUSTS TO 60 MPH. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ NEZ001>003-019>021-054-055-200000- /O.CON.KCYS.WI.Y.0014.000000T0000Z-071020T0000Z/ SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE- INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE... SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD... KIMBALL...SIDNEY 323 PM MDT FRI OCT 19 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON. YOU CAN EXPECT WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH THROUGH THE AFTERNOON HOURS TODAY. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ FOR MORE INFORMATION PLEASE CHECK YOUR NATIONAL WEATHER SERVICE CHEYENNE WEBSITE AT WWW.WEATHER.GOV/CYS RUBIN
000 WWUS75 KCYS 200000 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 600 PM MDT FRI OCT 19 2007 ...STRONG WINDS WILL REDEVELOP LATE TONIGHT AND ON SATURDAY ACROSS MUCH OF SOUTHEAST WYOMING... .ANOTHER ROUND OF STRONG WINDS WILL OCCUR LATE TONIGHT AND ON SATURDAY ACROSS MOST OF SOUTHEAST WYOMING ASSOCIATED WITH A COLD FRONTAL PASSAGE. WYZ059-061>067-200800- /O.EXP.KCYS.HW.W.0013.000000T0000Z-071020T0000Z/ /O.CON.KCYS.HW.A.0011.071020T0900Z-071020T2100Z/ CONVERSE-SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE- NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-PLATTE- INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...RAWLINS...HANNA... MEDICINE BOW...CENTENNIAL...GARRETT...LARAMIE...BUFORD... HORSE CREEK...WHEATLAND...GUERNSEY 600 PM MDT FRI OCT 19 2007 ...HIGH WIND WATCH REMAINS IN EFFECT FROM 3 AM MDT SATURDAY THROUGH SATURDAY AFTERNOON... ...HIGH WIND WARNING WILL EXPIRE AT 6 PM MDT... A HIGH WIND WATCH REMAINS IN EFFECT FROM 3 AM MDT SATURDAY THROUGH SATURDAY AFTERNOON. ANOTHER ROUND OF STRONG WEST WINDS IS LOOKING MORE LIKELY ASSOCIATED WITH A STRONG COLD FRONTAL PASSAGE LATE TONIGHT INTO SATURDAY. AFTER COLD FRONTAL PASSAGE...WEST WINDS WILL INCREASE TO 30 TO 45 MPH WITH GUSTS TO 60 MPH AT LOWER ELEVATIONS. AT HIGHER ELEVATIONS...WEST WINDS WILL INCREASE TO 35 TO 50 MPH WITH GUSTS TO 70 MPH AFTER COLD FRONTAL PASSAGE. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ WYZ060-068>070-200100- /O.EXP.KCYS.HW.W.0013.000000T0000Z-071020T0000Z/ NIOBRARA-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS- INCLUDING THE CITIES OF...LUSK...TORRINGTON...CHEYENNE... PINE BLUFFS 600 PM MDT FRI OCT 19 2007 ...HIGH WIND WARNING WILL EXPIRE AT 6 PM MDT... THE HIGH WIND WARNING WILL EXPIRE AT 6 PM MDT AS WINDS HAVE DECREASED BELOW WARNING LEVELS. $$ NEZ001>003-019>021-054-055-200100- /O.EXP.KCYS.WI.Y.0014.000000T0000Z-071020T0000Z/ SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE- INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE... SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD... KIMBALL...SIDNEY 600 PM MDT FRI OCT 19 2007 ...WIND ADVISORY WILL EXPIRE AT 6 PM MDT... THE WIND ADVISORY WILL EXPIRE AT 6 PM MDT AS WINDS HAVE DECREASED BELOW ADVISORY LEVELS. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this wind advisory went out at Oct 19, 1:08 PM MDT, 6 minutes earlier.
Area forecast discussion, Oct 19, 1:08 PM MDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
108 PM MDT FRI OCT 19 2007
.UPDATE...WITH SURFACE OBSERVATIONS SHOWING WIND GUSTS TO 56 MPH
AT TORRINGTON...THEIR LOCALIZED BLUFF SITUATION AND AN OVERTURNED
VEHICLE REPORT FROM GOSHEN COUNTY...HAVE EXPANDED THE HIGH WIND
WARNING TO INCLUDE NIOBRARA...GOSHEN AND EASTERN LARAMIE COUNTIES.
HAVE ALSO ISSUED A WIND ADVISORY FOR THE WESTERN NEBRRASKA PANHANDLE
THROUGH THIS AFTERNOON. RUBIN
&&
.PREV DISCUSSION... /ISSUED 1203 PM MDT FRI OCT 19 2007/
UPDATE...GOOD CALL BY CHEYENNE MIDNIGHT FORECASTERS IN LEAVING
THE HIGH WIND WARNING INTACT AND THANK YOU FOR THE METEOROLOGICAL
ADVICE. PRIMARY CHALLENGE IS WINDS FOR TODAY ON THIS UPDATE.
IMPRESSIVE SUSTAINED WINDS AND GUSTS ACROSS MANY OF OUR WYOMING
LOCATIONS PER SURFACE OBSERVATIONS. CRAIG COLORADO TO CASPER
WYOMING HEIGHT CHANGES ALSO STAND OUT WITH 700 MB DIFFERENCE
PEAKING AT 79 METERS AT 18Z TODAY AND 700 MB DIFFERENCE PEAKING AT
73 METERS AT 18Z. 50 KNOT JETLET PROGGED BY NAM AT 18Z AT 700 MB
ACROSS OUR WYOMING ZONES WITH GRADIENTS RELAXING BY 00Z TODAY.
BASED ON TRENDS WITH SURFACE OBSERVATIONS...AND INCORPORATION OF
PROGGED HEIGHT FIELDS AND ISOTACHS...FAVORABLE WIND DIRECTION AND
HIGHLY DEPENDABLE NAM WIND PROJECTIONS...HAVE EXPANDED THE HIGH
WIND WARNING TO INCLUDE CONVERSE COUNTY LOWER ELEVATIONS...THE
SNOWY RANGE...LARAMIE VALLEY ...AND THE CHEYENNE FOOTHILLS.
CHEYENNE FOOTHILLS MAY BE BORDERLINE FOR HIGH WINDS BUT PREFER TO
ERR ON THE SIDE OF CAUTION IN THIS CASE. WILL TAKE A LOOK AT THE
HIGH WIND POSSIBILITIES FOR TONIGHT SOON. RUBIN
PREV DISCUSSION... /ISSUED 430 AM MDT FRI OCT 19 2007/
SHORT TERM...TODAY THROUGH SATURDAY. MAIN STORY THROUGH SAT WILL BE
THE WINDS. THE LOWEST GATE ON THE MEDICINE BOW PROFILER CURRENTLY
SHOWS A WIND OF 55 KNOTS BELOW THE 700 MB LEVEL AS A JET MAX
APPROACHES THE AREA. PROGGED WINDS AT THE SURFACE AND AT 700 MB SHOW
FAVORABLE DIRECTIONAL ALIGHMENT WITH STRONG 500 MB WINDS TOO.
PROGGED HEIGHT DIFFERENCES AT BOTH 700 MB AND 850 MB BETWEEN CASPER
WY AND CRAIG CO STILL LOOK FAVORABLE FOR HIGH WINDS THROUGH MUCH OF
THIS AFTERNOON. THE MAIN MITIGATING FACTOR WILL BE WARM AIR
ADVECTION AT LOWER LEVELS. ALL THINGS CONSIDERED...I THINK IT WOULD
BE PRUDENT TO RETAIN THE CURRENT HIGH WIND WARNING IN BOTH ITS
AERIAL EXTENT AND TEMPORAL EXTENT. FAST FLOW ALOFT WILL BACK TODAY
THROUGH SATURDAY AS A FLAT RIDGE OVER THE REGION TODAY MOVES EAST
THEN AN UPPER TROUGH MOVES OVER THE GREAT BASIN SAT. TODAY WILL BE
WINDY...OBVIOUSLY...AND WARMER AS SURFACE BASED LEESIDE TROUGHING
INDUCES A LOW LEVEL THERMAL RIDGE. WITH THE GOOD MIXING OCCURRING
TEMPERATURES TONIGHT WILL REMAIN WELL ABOVE NORMAL. WINDS WILL NOT
DECREASE APPRECIABLY SAT AND I WOULD NOT BE SURPRISED IF WIND
HIGHLIGHTS END UP BEING NECESSARY AGAIN FOR SAT. HOWEVER...TO AVOID
CONFUSION WITH TOO MANY WIND HIGHTLIGHTS AT ONCE...WILL DEFER TO
LATER SHIFTS. SURFACE CYCLOGENESIS SAT WILL CONSOLIDATE OVER EASTERN
CO WHICH WILL SERVE TO PULL COOLER AIR SOUTHWARD BEHIND IT. A
SIZEABLE TEMP GRADIENT IS LIKELY FOR SAT WITH EXPECTED HIGH TEMPS IN
THE 50S OVER EAST CENTRAL WY BUT IN THE LOWER 70S IN SOUTHERN
PORTIONS OF THE WESTERN NEB PANHANDLE. REGARDING PRECIPITATION...
NONE IS EXPECTED TODAY OR TONIGHT BUT POSTFRONTAL PRECIPITATION WILL
BE POSSIBLE SAT OVER THE NORTHWESTERN PORTION OF THE FORECAST AREA.
LONG TERM...SATURDAY NIGHT THROUGH THURSDAY...MAIN WEATHER WILL BE
AT THE BEGINNING OF THE PERIOD AS UPPER TROUGH/WEAK UPPER LOW MOVES
ACROSS CWA AND NORTHERN CO. GFS...CANADIAN AND ECMWF ALL SHOW A
DECENT PRECIP EVENT SETTING UP FOR SATURDAY NIGHT INTO MIDDAY SUNDAY
WITH IMPROVEMENT FROM THE NW SUNDAY AFTERNOON. WHILE NAM SHOWS A
SIMILAR UPPER TROUGH...IT LOOKS A LITTLE SKIMPY ON ITS QPF. FOR
NOW...HAVE BUMPED UP POPS SOME SATURDAY NIGHT AND SUNDAY MORNING
AND LOWERED TEMPS SUNDAY. AIR WILL BE COLD ENOUGH TO GET MOST OF
THE RAIN IN WY PORTION OF CWA TO CHANGE TO SNOW SATURDAY EVENING...
WITH SOME MIXED PRECIP IN NEBRASKA PANHANDLE BY EARLY SUN MORNING AS
SNOW LINE LOWERS TO AROUND 4500 FEET. DECREASING CLOUDS AND COLD
SUNDAY NIGHT UNDER NORTHERLY FLOW ALOFT. MONDAY THROUGH THURSDAY
SHOULD BE A DRY PERIOD WITH GRADUALLY WARMING TEMPS AS UPPER RIDGING
TO WEST SLOWLY LEANS INTO CWA BEHIND STRONG UPPER LOW OVER KS/OK.
AVIATION...VFR CONDITIONS EXPECTED TROUGH TONIGHT. MAIN CONCERN
WILL BE STRONG AND GUSTY WINDS ALONG WITH MOUNTAIN WAVE CLOUDS AND
RESULTANT TURBULENCE.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...HIGH WIND WARNING UNTIL 6 PM FRIDAY FOR WYZ059-WYZ060-WYZ061-
WYZ062-WYZ063-WYZ064-WYZ065-WYZ066-WYZ067-WYZ068-WYZ069-
WYZ070.
NE...WIND ADVISORY UNTIL 6 PM FRIDAY FOR NEZ001-NEZ002-NEZ003-NEZ019-
NEZ020-NEZ021-NEZ054-NEZ055.
&&
UPDATE...RUBIN
SHORT TERM/AVIATION...JR
LONG TERM....JLHHazardous weather outlook, Oct 19, 12:20 PM MDT, 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1220 PM MDT FRI OCT 19 2007 WYZ059-060-068>070-201145- CONVERSE-NIOBRARA-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS- 1220 PM MDT FRI OCT 19 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT A HIGH WIND WARNING IS IN EFFECT FOR THE CHEYENNE FOOTHILLS AND CONVERSE COUNTY THROUGH 6 PM TODAY. PLEASE SEE NWS PRODUCE WWUS75 FOR MORE DETAILS. IT WILL BE WINDY WITH WEST WINDS 25 TO 45 MPH GUSTING TO 60 MPH. THE WINDS WILL DECREASE JUST BEFORE SUNSET. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A COLD FRONT WILL BE MOVING THROUGH THE REGION LATE SATURDAY WITH SOME RAIN SHOWERS ACCOMPANYING IT BY SUNSET. SHOWERS WILL INCREASE TO A SCATTERED COVERAGE SATURDAY NIGHT AND MUCH OF SUNDAY WITH THE SNOW LINE LOWERING TO 5000 FEET. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ061-062-064-066-067-201145- SOUTHWEST CARBON-NORTH CARBON-NORTH LARAMIE RANGE-LARAMIE RANGE- PLATTE- 1220 PM MDT FRI OCT 19 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT TODAY FOR WEST WINDS OF 30 TO 45 MPH GUSTING TO 60 MPH AT LOWER ELEVATIONS AND 70 MPH IN THE MOUNTAINS. THE WINDS WILL DECREASE TO 15 TO 25 MPH AFTER SUNSET. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY IT WILL BE WINDY AGAIN ON SATURDAY WITH SOME RAIN SHOWERS DEVELOPING IN THE AFTERNOON BEHIND A COLD FRONT. RAIN AND SNOW SHOWERS WILL BECOME LIKELY SATURDAY NIGHT AND MUCH OF SUNDAY BEFORE ENDING SUNDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ063-065-201145- SNOWY RANGE-LARAMIE VALLEY- 1220 PM MDT FRI OCT 19 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PART OF SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM TODAY. AT THE LOWER ELEVATIONS...EXPECT WEST WINDS OF 30 TO 45 MPH WITH GUSTS TO 60 MPH. ACROSS THE MOUNTAINS...EXPECT WEST WINDS OF 30 TO 50 MPH WITH GUSTS TO 70 MPH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY IT WILL BE WINDY AGAIN ON SATURDAY WITH SCATTERED RAIN SHOWERS SPREADING IN BEHIND A COLD FRONT IN THE AFTERNOON. SNOW WILL BECOME LIKELY SATURDAY NIGHT AND MUCH OF SUNDAY WITH SOME ACCUMULATION ABOVE 8000 FEET. THE SNOW WILL TAPER OFF SUNDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ001>003-019>021-054-055-201145- SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE- 1220 PM MDT FRI OCT 19 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY IT WILL TURN COLDER SATURDAY NIGHT AND SUNDAY WITH SCATTERED AREAS OF LIGHT RAIN. THE RAIN WILL BECOME MIXED WITH WET SNOW EARLY SUNDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Local storm report, Oct 19, 12:51 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1251 PM MDT FRI OCT 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM NON-TSTM WND GST YODER 41.92N 104.29W
10/19/2007 E49 MPH GOSHEN WY LAW ENFORCEMENT
HIGHWAY PATROL REPORTS OVERTURNED TRAILER ALONG HWY 85 IN
THE YODER AREA.
&&
BCHAPMANLocal storm report, Oct 19, 12:55 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1255 PM MDT FRI OCT 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1248 PM NON-TSTM WND GST 5 S CHEYENNE 41.07N 104.79W
10/19/2007 E49 MPH LARAMIE WY PUBLIC
SEMITRUCK AND TRAILER OVERTURNED ALONG I-25 NEAR THE
TERRY BISON ROAD.
&&
BCHAPMANNearby
Wind Advisories in Nebraska, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.